# SDR FDEA202404260534

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 39,030 hours, 21,705 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TURBULENCE AND ICING ENCOUNTER, FL360 ADC 2  AIRSPEED INDICATION DROPPED TO 60KTS. FO STANDBY,  CAPT STANDBY AND ADC 1 SHOWED CORRECT INDICATION.  FOLLOWED QRH PROCEDURE. AMM: 34-10-00-05, AMM: 22-40-00-05  PERFORMED BITE CHECK ON #2 ADC, TEST OK, AIRSPEEDS NORMAL. PERFORMED LLM AFS/LAND   AND LIGHTS TEST, PASS. A/C OK FOR SERVICE
